+91 8617752708

Advances in Research, ISSN: 2348-0394,Vol.: 7, Issue.: 1

Original-research-article

Integration of First-order Modeled Differential Equations Using a Quarter-step Method

 

J. Sunday1*, D. Yusuf1 and J. N. Andest1

1Department of Mathematics, Adamawa State University, Mubi, Nigeria.

Article Information
Editor(s):
(1) Yang-Hui He, Tutor in Mathematics, Merton College, University of Oxford, UK and Reader in Mathematics, City University, London, UK and Chair Professor of Mathematical Physics (Chang Jiang  ndowed Chair), NanKai University, P.R. China (Joint appointment).
Reviewers:
(1) Jorge F. Oliveira, Polytechnic Institute of Leiria, Portugal.
(2) Grienggrai Rajchakit, Maejo University, Thailand.
(3) Nityanand P. Pai, Manipal University, Manipal, India.
Complete Peer review History: http://sciencedomain.org/review-history/14191

Abstracts

In this paper, we present the derivation and implementation of a quarter-step method for the integration of first-order modeled differential equations. The quarter-step method was developed using Laguerre polynomial of degree six as our basis function via interpolation and collocation techniques. We went further to apply the quarter-step method developed on some modeled first order differential equations. The paper also analyzed the basic properties of the method derived. From the results obtained, it is obvious that the method is computationally reliable.

Keywords :

First-order; integration; hybrid; laguerre polynomial; quarter-step; model.

Full Article - PDF    Page 1-8

DOI : 10.9734/AIR/2016/25688

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429